# SDR AALA20110916LHR02

- Difficulty date: September 16, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N179AA
- Make and model: Boeing 757223
- Aircraft serial: 32397
- Aircraft time: 30,803 hours, 9,665 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30656126
- Condition: Unwanted Deploy
- Location: R4 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT NUMBER 4 DOOR SLIDE DEPLOYED WITHIN AIRCRAFT WHEN DOOR WAS BEING CLOSED BY CATERING.  SLIDE UNSUCCESSFULLY DEPLOYED.  AIRCRAFT FERRIED TO BOS FROM LHR FOR REPAIR.  REPLACED RIGHT NUMBER 4 DOOR SLIDE AT BOS ON 09/16/2011.  SYSTEM GROUND CHECK NORMAL OPERATION.
